# SDR REXA2013051400853

- Difficulty date: May 14, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 13,972 hours, 8,430 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT EQUIPMENT COMPARTMENT FLOWTATION VALVE HINGE IS WORN AND THE HINGE PIN HAS MIGRATED.  REMOVED THE AFT EQUIPMENT COMPARTMENT FLOWTATION VALVE HINGE & HINGE PIN IAW SRM 51-41-06, 51-42-06.  INSTALLED NEW FLOWTATION VALVE HINGE & PIN IAW SRM 51-41-06, 51-42-06, PN BA690-95103-1, S/M-106.
